MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. LEVEL 1 LOW FLOW - CONSIGNED 38 DEGREE HOTLINE FLUID WARMER; WARMER, THERMAL, INFUSION FLUID

SMITHS MEDICAL ASD, INC. LEVEL 1 LOW FLOW - CONSIGNED 38 DEGREE HOTLINE FLUID WARMER; WARMER, THERMAL, INFUSION FLUID
Model Number HL-90-38
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation summary: the affected device was received for evaluation.The enclosure was cracked, the water tank was stained, the reservoir gasket was worn, the line cord was faded, and the drain fitting, pcb, and power switch were outdated.After visual inspection, the reservoir was filled with water, the temp check e5579 was attached, the line cord was plugged in, and the power turned on for functional testing.The customer's indicated failure was confirmed as the over temp alarm went off at the incorrect temperature.The faulty pcb was the root cause.No action was taken due to the condition and age of the device.It was deemed beyond economical repair and will be scrapped.The service history review identified there was no indication that the complaint was related to a service of the device within the review period.
 
Event or Problem Description
It was reported that the device needed attention for the receiving dock.There was unknown patient involvement and unknown patient harm/adverse event reported.

Brand Name
LEVEL 1 LOW FLOW - CONSIGNED 38 DEGREE HOTLINE FLUID WARMER
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key18981700
Report Number3012307300-2024-01677
Device Sequence Number6280010
Product Code LGZ
UDI-Device Identifier50695085002404
UDI-Public(01)50695085002404(11)081022
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberHL-90-38
Device Catalogue NumberCON-HL-90-38
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/29/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown